# SDR IPXA3178573

- Difficulty date: May 13, 2013
- Submitted: May 31, 2013
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 11,259 hours, 7,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279236206
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, SEAT TRACK BETWEEN FR79 AND FR80/82 AT Y1137.1 IS CORRODED.  REPAIRED SEAT TRACK IAW SRM 53-10-16, FIG 201.
